The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.
Same symptoms don't mean you have the same problem. Consult a doctor now!
Medicines I took for ear fullness are causing tinnitus since a month. Please help me.
Will there be hearing loss on using noise cancellation headphones 10 hours a day?
Will my mild hearing loss reverse by itself?
Tinnitus - ringing sounds in the ears
Is there a remedy to ease tinnitus?
I experience hearing loss in right ear and it does not improve even after medicines. Why?
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.